# SDR AMTA200700494

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF HAS CORROSION ON EDGE OF UPPER SURFACE AS MARKED STA 440-500, LBL25-RBL 20.  FABRICATED FLOOR PANEL 120BF, MAT`L 2024-T3, .071, IAW SRM 53-30-53-01, SRM 51-20-01-0E.  (K)
